# SDR QXEA2016022200146

- Difficulty date: February 12, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,786 hours, 18,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON COUNTERSINK AREA OF ACCESS PANEL. REPAIRED IAW SRM 54-10-35, REPAIR -03.  STILL HAVE CORROSION AND GOUGE FOUND TO BE OUT OF LIMITS REF SRM 57-10-35, REPAIR -03 ITEM 6A.  RECEIVED NEW FROM STORES PANEL 622AT. INSTALLATION ACCOMPLISHED.
